RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 8, Issue 4  


Finite commutative Jordan subgroups of complex simple Lie groups
A. V. Alekseevskii
1
On unitary couplings with losses (scattering theory with losses)
D. Z. Arov
5
Dynkin diagrams for singularities of functions of two variables
S. M. Gusein-Zade
23
Finiteness theorem for isogenies of Abelian varieties over function fields of finite characteristic
Yu. G. Zarhin
31
Examples of nuclear linear metric spaces without a basis
N. M. Zobin, B. S. Mityagin
35
The Lebesgue decomposition for functionals on the vector-function space $L_{\mathfrak{X}}^\infty$
V. L. Levin
48
Every measure on the projectors of a $W^*$-algebra can be extended to a state
A. A. Lodkin
54
Analyticity and theorems of Liouville and Phragmen–Lindelöf type for general parabolic systems of differential equations
O. A. Oleinik, E. V. Radkevich
59
Complex orientations of real algebraic curves
V. A. Rokhlin
71

Brief communications
A theorem on the completeness of a system of characteristic and adjoined elements of rational-operator sheaves in a Banach space
D. È. Allakhverdiev, È. È. Gasanov
76
On the equivalence of families of local diffeomorphisms
G. R. Belitskii
79
Algebras which contain a compact operator
L. L. Vaksman, D. L. Gurarii
81
On the independence of the representation on the choice of polarization for groups with an Abelian normal divisor
A. A. Zaitsev
83
Volterra integral operators in some Banach functional spaces
G. È. Kisilevskii
85
A parametrization of compact groups
A. N. Leznov, M. V. Saveliev
87
Polynomials of fourth degree over the algebra of continuous functions
V. Ya. Lin
89
Homomorphisms of the modules $M_\chi$
A. V. Lutsyuk
91
Representations of partially ordered sets of infinite type
L. A. Nazarova
93
Spaces of almost-periodic functions and differential operators
M. A. Shubin
95
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020